# SDR OEJA202307030001

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N470FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45479
- Aircraft time: 5,128 hours, 3,852 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100001002
- Part serial: 1710
- Condition: Cracked
- Location: Zone 200
- Part time: 5,128 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON THE DESCENT TO HWD APPROXIMATELY 7000FT AND 250KTS, THE RIGHT OUTER PANE OF GLASS ON THE WINDSHIELD OF THE CO-PILOT SIDE SUDDENLY SHATTERED.   WE THE CREW ELECTED TO DECLARE AN EMERGENCY AND DIVERT TO SJC AIRPORT FOR BETTER RUNWAY AND EMERGENCY SERVICES.   APPROACH, LANDING AND TAXI WERE UNEVENTFUL.
